# SDR UIEA2018122092881

- Difficulty date: December 19, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 78,123 hours, 16,524 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 8124
- Condition: Malfunctioned
- Location: Rt Eng Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG FIRE LOOP 2 EICAS MSG( TRANSFER TO MEL 26-11-01-01 CAT C DUE 29DEC18 MMDR# 104772.  PERFORMED VISUAL INSPECTION OF RH ENGINE FIRE LOOP, NO DEFECTS NOTED R/R R ENGINE FIRE LOOP CARD (M684) IAW AMM 26-10-01 OPS CHECK GOOD, THIS CLEARS NDDR 104772. )
